American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 120 to 134 of 134 found      Go to page: 1 2 3 4 5

[120] D. M. Oberlin. Countable interpolation sets and the Gleason metric . Proc. Amer. Math. Soc. 42 (1974) 175-180. MR 0331070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Alexander Nagel. Cohomology, maximal ideals, and point evaluations . Proc. Amer. Math. Soc. 42 (1974) 47-50. MR 0328122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Barnet M. Weinstock. Uniform approximation by solutions of elliptic equations . Proc. Amer. Math. Soc. 41 (1973) 513-517. MR 0340794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Donald R. Chalice. $S$-algebras on sets in $C\sp{n}$ . Proc. Amer. Math. Soc. 39 (1973) 300-304. MR 0320758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Anthony G. O’Farrell. An isolated bounded point derivation . Proc. Amer. Math. Soc. 39 (1973) 559-562. MR 0315452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Sheila A. McKilligan. Duality in $B\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 38 (1973) 86-88. MR 0326396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Hugh E. Warren. On the inverse function theorem: A counterexample . Proc. Amer. Math. Soc. 38 (1973) 434-435. MR 0312262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Robert E. Atalla. Generalized averaging operators and matrix summability . Proc. Amer. Math. Soc. 38 (1973) 272-278. MR 0313869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Larry Q. Eifler. Inverting sets for function algebras . Proc. Amer. Math. Soc. 37 (1973) 92-96. MR 0306916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] S. J. Sidney. A note on enveloped measures . Proc. Amer. Math. Soc. 37 (1973) 167-168. MR 0310644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Richard F. Basener. A condition for analytic structure . Proc. Amer. Math. Soc. 36 (1972) 156-160. MR 0308789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Peter D. Taylor. Selection of representing measures for inner parts . Proc. Amer. Math. Soc. 36 (1972) 537-542. MR 0312196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Albert Wilansky. Errata to: ``Subalgebras of $B(X)$'' . Proc. Amer. Math. Soc. 34 (1972) 632. MR 0293405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Kjeld B. Laursen. Equivalence of algebra norms on $C(G)$ . Proc. Amer. Math. Soc. 34 (1972) 316. MR 0293399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Larry Q. Eifler. Peano curves in function algebras . Proc. Amer. Math. Soc. 32 (1972) 537-538. MR 0296698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 134 of 134 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia